# SDR AWXA200500100

- Difficulty date: December 28, 2004
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545805121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF INTERCOSTAL UPPER LEG AT BS 270, BETWEEN LBL 7 AND RBL 1.  MAINTENANCE CUTOUT DAMAGE IN INTERCOSTAL UPPER LEG AT BS 270, FROM LBL 7 TO RBL 1; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
